# SDR HEEA087312

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Corroded
- Location: Main Rotor
- Part time: 4,293 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT WEIGHT POCKET.  SERIAL NUMBERS REMOVED ARE A1353, A1369, A1383 AND A1405. TO BE SENT TO VENDOR FOR REPAIR.
